American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N13) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] G. Harman. On the greatest prime factor of $p-1$ with effective constants. Math. Comp. 74 (2005) 2035-2041. MR 2164111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Pieter Moree and Herman J.J. te Riele. The hexagonal versus the square lattice. Math. Comp. 73 (2004) 451-473. MR 2034132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Pieter Moree. Chebyshev's bias for composite numbers with restricted prime divisors. Math. Comp. 73 (2004) 425-449. MR 2034131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] H. Dubner, T. Forbes, N. Lygeros, M. Mizony, H. Nelson and P. Zimmermann. Ten consecutive primes in arithmetic progression. Math. Comp. 71 (2002) 1323-1328. MR 1898760.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Pierre Dusart. Estimates of $\theta(x;k,l)$ for large values of $x$. Math. Comp. 71 (2002) 1137-1168. MR 1898748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] David A. Clark and Norman C. Jarvis. Dense admissible sequences. Math. Comp. 70 (2001) 1713-1718. MR 1836929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Harvey Dubner and Harry Nelson. Seven consecutive primes in arithmetic progression. Math. Comp. 66 (1997) 1743-1749. MR 1423071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Eric Bach and Jonathan Sorenson. Explicit bounds for primes in residue classes. Math. Comp. 65 (1996) 1717-1735. MR 1355006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Olivier Ramaré and Robert Rumely. Primes in arithmetic progressions. Math. Comp. 65 (1996) 397-425. MR 1320898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Richard H. Hudson. Averaging effects on irregularities in the distribution of primes in arithmetic progressions . Math. Comp. 44 (1985) 561-571. MR 777286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Kevin S. McCurley. Explicit estimates for the error term in the prime number theorem for arithmetic progressions . Math. Comp. 42 (1984) 265-285. MR 726004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1